First Aid Supplies Online » Store » Medication » Cold, Sinus & Allergy » Medifirst Cold Relief Medication Tablets 125 Packets Of 2 Tablets

Medifirst Cold Relief Medication Tablets 125 Packets Of 2 Tablets

Low cost relief of colds, hayfever, and allergy symptoms. Contains Dextromethoraphan Hydrobromide 15 mg., acetaminophen 325 mg., phenylephrine HCl 5 mg and guaifenesin 200 mg. Industrial packed 125 packets of 2 tablets.

COLD TABLETS - MED

You must login to view prices